MAUDE Adverse Event Report: Avanos Medical Inc. MIC Percutaneous Endoscopic Gastrostomy PEG Kit with ENFit; DH EF PEG Initial Placement Products

Avanos Medical Inc. MIC Percutaneous Endoscopic Gastrostomy PEG Kit with ENFit; DH EF PEG Initial Placement Products
Model Number 9640-20
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Difficult to Remove (1528); Material Too Rigid or Stiff (1544)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Type of Reportable Event Malfunction

Brand Name
MIC Percutaneous Endoscopic Gastrostomy PEG Kit with ENFit
Common Device Name
DH EF PEG Initial Placement Products
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
Avent S. de R.L. de C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50844163
Report Number2026095-2026-00093
Device Sequence Number10461475
Product Code KNT
UDI-Device Identifier00350770446431
UDI-Public(01)00350770446431
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9640-20
Device Catalogue Number9640-20
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown